# SDR FDKA2009080600169

- Difficulty date: August 6, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 20,042 hours, 18,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6253 CVG-MEM.  EMERGENCY LIGHT FROM FORWARD TO MID-CABIN INOP.  MX REMOVED AND REPLACED NR 2 EMERGENCY BATTERY PACK.  OPS GOOD.
